# SDR UVVR2010022600006

- Difficulty date: February 23, 2010
- Submitted: February 26, 2010
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N47SE
- Make and model: Rkwell NA26565
- Aircraft serial: 46534
- Aircraft time: 8,000 hours, 5,980 cycles
- Engine: Garrtt TFE731*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 265311164
- Condition: Corroded
- Location: Bs 166.3
- Part time: 8,000 hours, 5,980 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED (EXFOLIATED) ON LOWER FS 166.3 FUSELAGE FLOOR SUPPORT WEB RT BP 8-10, ATTACHED TO LOWER FUSELAGE SKIN AND WEB.
